Missaconitum, glad you're not feeling too bad. I hope you're taking the anti-nausea tablets! Take it easy and hopefully you'll soon feel better. How frustrating, having to wait all that time and then not get your treatment anyway. I think the chemo nurses everywhere are just so busy, it's amazing they manage to fit everyone in (usually!) and yet they still keep smiling (always, in my experience!).
Alas, there is no bell! They'll have to restrain me from jumping up & down going "ding ding"!
Michelle, that sounds like a pick 'n' mix of all the side effects from our old friends FEC-T! I'm sure you won't get all of them, maybe you'll be lucky and get none. Well, somebody has to get lucky sometimes, and I think you're due for some good luck!
Anyway, no injections -- that has to be a good thing! Have a good rest and we'll keep our fingers crossed for the SEs.
Hi Carole - we haven’t corresponded before but I just wanted to say that your post touched me. I feel your upset and frustration. Entirely understandable. Hang in there. I hope your chemo journey is nearing its end - but there is light on the other side. The BCC community will be thinking of you and sending you its collective love. Best wishes xx